MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 1; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 1; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 95771
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Skin Infection (4544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a swelling and an infection (site of infection not confirmed).Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Correction : per the clinic, the patient experienced swelling and an infection which leads to pus at the magnet site (date not reported).Per the clinic, it was also reported that the patient was treated with oral antibiotics and topical steroid (specific date and duration not reported).

Brand Name
SP MAGNET 1
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key20803369
Report Number6000034-2024-04046
Device Sequence Number9807254
Product Code LXB
UDI-Device Identifier09321502028714
UDI-Public(01)09321502028714(10)COH1546214(17)320329
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number95771
Device Catalogue Number95771
Device Lot NumberCOH1546214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale